# SDR DHL2005746519

- Difficulty date: July 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK DENT LT SIDE FUSELAGE SKIN STA 1090 BETWEEN STR. 26L & 27L.  CUT OUT DAMAGE ON FUSELAGE SKIN AT STA 1090 BETWEEN STR 26L & 27L 1"X 1.5" IAW B727 SRM 53-30-3 FIG 1.  FABRICATED REPAIR  DOUBLER 7.5"X 9" 2024T3 .063 PO 9002199 IAW B727 SRM 53-30-3 FIG 1.  TREATED & PRIMED DOUBLER AND ALL AFFECTED AREAS IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 53-30-3 FIG 1.  THIS REPAIR IS CAT-A.
